MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Model Number 4323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
After implant on (b)(6) 2019, the patient developed a rash on his chest medial to the distal aspect of the sensing lead incision.All three incisions looked great and the physician did not think there was any infection but prescribed the patient a course of antibiotics out of precaution.

Brand Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8932261
Report Number3007666314-2019-00068
Device Sequence Number13985364
Product Code MNQ
UDI-Device Identifier10855728005526
UDI-Public10855728005526
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-010
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005